# SDR M17F20230724097

- Difficulty date: July 8, 2023
- Submitted: July 24, 2023
- Operation: General aviation
- Aircraft: N958AM
- Make and model: Boeing 737852
- Aircraft serial: 39958
- Aircraft time: 30,040 hours, 11,323 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Tat Probe
- Part number: 102AH2AG
- Part serial: B49447
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: L
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

A/T LIMIT INDICATION SHOWS ON A/T THRUST MODE DISPLAY 223 220 00
